# SDR C2XA10RI032

- Difficulty date: February 17, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 23,291 hours, 17,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING ROUTINE MAINTENANCE, EWR MX FOUND EMERGENCY LIGHT AT SEAT 3BC INOPERATIVE.  MX REMOVED AND REPLACED INVERTER NR 3 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
